English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24629492      Online Users : 105
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8877

Title: Remarks on Fixed Point, Maximal Elements and Equilibrium of Generalized Games
Authors: L.J. Lin;S. Park;Z.T. Yu
Contributors: 數學系
Date: 1999-05
Issue Date: 2011-05-10T06:46:14Z
Publisher: Academic Press Inc.
Relation: Journal of Mathematical Analysis and Applications, 233(2):581-596
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210010.pdf120KbAdobe PDF842View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback